Antibiotics and gyn

3 posts | Original | Recent
 
Image_thumb
6 Posts
Apr 15, 2013 10:01pm
via Android

Sorry if this sounds silly...but will antibiotics affects my workouts in any way?

16 Apr
It will affect you. You might feel more tired than usually, and as Bryan said dehydrated. Make sure you dont push urself too much. Eat banana before your workouts,
Image_thumb
6 Posts
Apr 16, 2013 12:41am
via Android

Umm just know they are tablets that i have to take 4 times a day for a week for a bad skin infection

Image_thumb
6 Posts
Apr 18, 2013 6:43pm
via Android

Thanks for the advice guys! Just decided to not go to gym for this week based on advice..but shall be drinking plenty of water..eating fruit and veg and as healthy as possible as well as some light exercise at home to ensure i dont ruin my good work! :)

Reply


Workout_trainer_icon Workout_trainer_logo_184x72

Follow along workouts & programs on your phone or tablet.

Wt_iphone_featured_68x134 Wt_ipad_do_workout_171x134

Download_app_store_ios Download_google_play_android_172x51